We study the Mertens conjecture and revisit and improve the original constructivedisproof of Janos Pintz. We obtain a new lower bound for the minimal counterexample and new numerical results for this conjecture.
Additional Metadata
Keywords Mertens conjecture
ACM Mathematics of Computing (acm G)
MSC unknown (msc 11M06)
THEME Other (theme 6)
Publisher A.M.S.
Persistent URL dx.doi.org/10.1090/S0025-5718-2013-02716-0
Journal Mathematics of Computation
Citation
Saouter, Y, & te Riele, H.J.J. (2014). Improved results on the Mertens conjecture. Mathematics of Computation, 83, 421–433. doi:10.1090/S0025-5718-2013-02716-0